Jump to content

Keppra Trial


Mr.50's
 Share

Recommended Posts

Today is my 4th day on 250mg of keppra, noticed a lot. The sky looks more clear, and when I look at things like mountains, trees I feel idk like I can look at it more directly, like it used to feel I couldn't get my eyes to focus on one thing I would just kind of look at it all as a whole, but I can kind of get my eyes to stop and focus on one thing now, it's strange. My depersonalization has gotten better but at times I still feel very uncomfortable. Thinking of upping the dose to 375 today, don't know if its to early, I've been feeling pretty tired lately to

  • Upvote 1
Link to comment
Share on other sites

I tried to up to 375 yesterday, I felt weird and depersonalized, had a very emotional dream of a relatives death but instead go dying they went missing, continuously woke up very confused and scared, going back to 250 for a few more days at least

Link to comment
Share on other sites

I think its a good sign you geth this worsening i think it will work if you continue taking it like most meds first it geth wors then its geth better

Even when i was on 500mg i didnt notice any thing even no side effect after 2months i quited

Link to comment
Share on other sites

Hi Mr. 50's,

 

Interesting trial you're doing...thanks for posting your progress.  I agree with you, it's most likely the Keppra.  Not because I've experimented with Keppra first hand, but I've tried many supplements that produced weird side effects days later exactly as you're describing.  You probably want to back off Keppra entirely until your symptoms subside so you can reevaluate your trial and perhaps try again at a lower dose to confirm your response.

 

You can feel comfort knowing that the thoughts and depression you're experiencing is all a side effect of your trial and will disappear as your body readjusts while off that supplement.  It will definitely pass just keep that in mind, but you should get off Keppra in my opinion.

Link to comment
Share on other sites

  • 1 month later...

I have stopped taking it but will be trying it again pretty soon, since I got off it I have noticed like small blue clouds or blue gas like trails in my vision quite a bit, it has almost gone away a completely with time but I don't know how keppra caused that

Link to comment
Share on other sites

FYI increasing and decreasing medication dosages doesn't mean that the side effects will increase or decrease. Sometime people will react poorly to a low dose and well to a higher one. Of course, the opposite is also true. Do your best to give it a full trial and follow your doctors advice. Meds should be given at least a month or two to really know if they will help and what side effects will probably stick around. 

This is coming from every doctor I have met that prescribed me medication. It may suck for a bit but so does dealing with this bull**** disorder. :P

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.